IJPAM: Volume 82, No. 3 (2013)

RATIONAL INTERPOLATION ON
SMOOTH CURVES WITH POSITIVE GENUS

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract. We discuss a rational interpolation problem on curves of positive genus.

Received: December 3, 2012

AMS Subject Classification: 14H99

Key Words and Phrases: rational interpolation, positive genus curve

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 82
Issue: 3